Norms on C1 ([0, 1]) and their isometries

Kawamura, Kazuhiro and Koshimizu, Hironao and Miura, Takeshi: Norms on C1 ([0, 1]) and their isometries. Acta scientiarum mathematicarum, (84) 1-2. pp. 239-261. (2018)

[img] Cikk, tanulmány, mű
math_084_numb_001-002_239-261.pdf
Hozzáférés joga: Campus

Download (322kB)

Abstract

We present a unified framework to study isometries, with respect to various norms, on C 1 ([0, 1]), the space of continuously first differentiable functions on the unit interval [0, 1]. We also discuss continuous deformations of isometry groups induced by perturbations of norms on C 1 ([0, 1]).

Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2018
Volume: 84
Number: 1-2
Page Range: pp. 239-261
ISSN: 0001-6969
Uncontrolled Keywords: Izometria
Additional Information: Bibliogr.: p. 260-261. ; Összefoglalás angol nyelven
Official URL: http://www.acta.hu
Date Deposited: 2018. Nov. 10. 10:35
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55813

Actions (login required)

View Item View Item